Show simple item record Kulikova, O. V. 2015-11-10T17:33:12Z 2015-11-10T17:33:12Z 2004
dc.identifier.issn 1726-3255
dc.description.abstract The paper is a generalization of . For a group H = hA|Oi, conditions for the equality N1 ∩ N2 = [ N1, N2] are given in terms of pictures, where ¯Ni is the normal closure of a set Ri ⊂ H for i = 1, 2. uk_UA
dc.language.iso en uk_UA
dc.subject алгебра uk_UA
dc.title On intersections of normal subgroups in groups uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account